Dr rapaport steroid

Hi there
I firstly salute you for enduring your journey of steroid withdrawal. It’s so horrible. About 8 months ago after a bout of severe allergy reaction dr have me two shots of bethametazone and then put me on oral steroids 25 mg unfortunately wasn’t tapered properly. Upon stop I got real sick but got over that … Unfortunately my skin developed this pinkish tone and redness and was severely dry. I went for surgery 4 months ago which they gave me huge dose of dezamethazone as I had recently been on steroids. I was fine for few days and then again the redness and dry skin returned with severe fatigued. They checked my adrenal function and it seems fine … I can’t tolerate sun and my skin has developed strech marks and severe wrinkling … I get bought of allergy that dr reckons it’s steroid induced and I also have developed severe acne … I just don’t know if it’s possible to have red skin syndrome just by injectable steroids and oral… I was prescribed steroid creams which I only used for 7 days… About 2 weeks ago I saw a rhrumathologist that wanted to put me back on prednisolone for 3 months… On first day I developed a small patch on my arm … I rang him and he increased the dose to 10 mg instead of 5 I noticed the general redness got less but rash got a bit worse … After 4 days he told me to stop as I had the rash on my arms and a bit if face… Upon stop the skin went all over pink again and I broke out badly on arms, legs and stomach and face … I want to wait and not take any more steroids but I just dunno can skin be addicted to oral and injectable the same way as it’s addicted to topical? I have no other health issue and all blood results are fine … I had a beautiful dark complection and I look pink as a pig lol …. I would really appreciate your help. Also what medication and different things you used to recover quicker? Did you develope lots if wrinkle and stretch marks too? It’s so upsetting what this drug does… I dunno if this is permanent skin atrophy or red skin syndrome thanks heaps …

For the past 17 months I have participated in the no steroid creme re TSW. Wow, it has been a journey, but I do believe you are correct with all you information. I am still NOT where I would like to be,but probably 60 percent better than with steroid cremes. I live in Switzerland and have have done uva and uvb light therapy as well, and visited Avene thermal spa. I also spent a fair amount of time on the Atlantic ocean trying to heal. So, as I see you have commented on Eucrisa tm.. (criaborole). I would like to comment, that I experienced a severe reaction to the creme after 8 days of use… ( the company Pfizer has my photos etc )

Dr rapaport steroid

dr rapaport steroid

Media:

dr rapaport steroiddr rapaport steroiddr rapaport steroiddr rapaport steroiddr rapaport steroid

http://buy-steroids.org